Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1991, Volume 46, Issue 3(279)  


Algebraic constructions of integrable dynamical systems-extensions of the Volterra system
O. I. Bogoyavlenskii
3
Estimates for the averaged matrix and the averaged tensor
V. V. Zhikov
49
The hierarchy of Huygens equations in spaces with a non-trivial conformal group
N. Kh. Ibragimov, A. O. Oganesyan
111
Finite-dimensional randomness
Ya. G. Sinai
147
Weakly infinite-dimensional spaces
V. A. Chatyrko
161

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
The topological structure of level surfaces of Morse 1-forms
L. A. Alaniya
179
Multidimensional spectral asymptotics for elliptic differential operators
K. Kh. Boimatov
181
Two implicit function theorems
S. V. Burtsev
183
Characteristic classes of infinite-dimensional vector bundles
F. F. Voronov
185
An abstract Gel'fand–Levitan formula
V. V. Dubrovskii
187
Cellular decompositions and Novikov–Shubin invariants
A. V. Efremov
189
A simplified filtration procedure for a partially observed Markov process
B. V. Lazareva, R. Z. Khas'minskii
191
A class of exact solutions of the Kadomtsev–Petviashvili equation
T. M. Malanyuk
193
The cyclic homology of some topological spaces
A. E. Tralle
195
Harmonic spheres in compact Lie groups and extremals of a multivalued Novikov functional
A. V. Tyrin
197
Extremal properties of eigenvalues of the Laplace operator on a ball
K. I. Tyurin
199
The principle of limiting absorption for operators of Schrödinger type and an application of it to the Cauchy–Poisson problem with a cylindrical bottom
A. Fraguela Collar
201
The smoothness of generalized solutions of boundary-value problems for functional-differential equations
S. D. Shteingol'd
203

Mathematical Events in the USSR
Adyan Sergei Ivanovich
205
Sergei Mikhailovich Nikol'skii (on his eighty-fifth birthday)
V. S. Vladimirov, V. K. Dzyadyk, N. P. Korneichuk, L. D. Kudryavtsev
207
Naum Yakovlevich Vilenkin (on his seventieth birthday)
F. I. Karpelevich, A. U. Klimyk, L. M. Koganov, M. A. Olshanetsky, V.-B. K. Rogov, A. I. Rubinshtein, Ya. A. Smorodinskii
215
Sergei Borisovich Stechkin (on his seventieth birthday)
V. S. Vladimirov, A. A. Gonchar, L. D. Kudryavtsev, S. M. Nikol'skii, S. A. Telyakovskii, P. L. Ul'yanov
219
Andrei Andreevich Privalov (on his sixtieth birthday)
S. M. Nikol'skii, S. B. Stechkin, P. L. Ul'yanov
223
Sergei Sergeevich Ryshkov (on his sixtieth birthday)
E. P. Baranovskii, N. P. Dolbilin, V. S. Makarov, A. A. Mal'tsev, S. P. Novikov, M. I. Shtogrin
227
XV School on Operator Theory in Functional Spaces
V. I. Burenkov, O. P. Kruglikova, E. M. Semenov, M. S. Chunaeva, A. V. Strauss
230

Reviews and Bibliography
New books on mathematics
L. P. Kalinina
232
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021